MathSciNet Relay Station
MathSciNet bibliographic data
MR1821757 34B18
Ma, Ruyun; Castaneda, Nelson Existence of solutions of nonlinear $m$-point boundary-value problems. J. Math. Anal. Appl. 256 (2001), no. 2, 556–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement